MathSciNet Relay Station
MathSciNet bibliographic data
MR2306710 93B05 (93C57)
Ji, Zhijian; Wang, Long; Guo, Xiaoxia Design of switching sequences for controllability realization of switched linear systems. Automatica J. IFAC 43 (2007), no. 4, 662–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement